# SDR CA031027008

- Difficulty date: October 11, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 21,677 hours
- Engine: Pwa PT6A65B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Shaft
- Part number: 335240253
- Condition: Sheared
- Location: Elevator Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELECTRIC TRIM (ELEVATOR) DRIVE SHAFT SHEARED. THIS CAUSED ONE CAPSTAND TO OPERATE AND THE OTHER TO MOVE FREELY ON ITS OWN. THIS MOVEMENT CAUSED THE BRIDAL CABLES TO UNWIND AND CREATE RESTRICTION. THE TRIM WAS RESTRICTED FROM GOING NOSE DOWN. MANUAL MOVEMENT OF THE TRIM WAS ALSO RESTRICTED.
